Show simple item record

dc.contributor.authorXie, Pinchen
dc.contributor.authorZhang, Zhongzhi
dc.contributor.authorComellas Padró, Francesc de Paula
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2017-05-10T11:31:59Z
dc.date.available2018-08-01T00:30:25Z
dc.date.issued2016-08-05
dc.identifier.citationXie, P., Zhang, Z., Comellas, F. The normalized Laplacian spectrum of subdivisions of a graph. "Applied mathematics and computation", 5 Agost 2016, vol. 286, p. 250-256.
dc.identifier.issn0096-3003
dc.identifier.urihttp://hdl.handle.net/2117/104267
dc.description.abstractDetermining and analyzing the spectra of graphs is an important and exciting research topic in mathematics science and theoretical computer science. The eigenvalues of the normalized Laplacian of a graph provide information on its structural properties and also on some relevant dynamical aspects, in particular those related to random walks. In this paper, we give the spectra of the normalized Laplacian of iterated subdivisions of simple connected graphs. As an example of application of these results we find the exact values of their multiplicative degree-Kirchhoff index, Kemeny's constant and number of spanning trees.
dc.format.extent7 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshGraph theory--Data processing
dc.subject.otherNormalized Laplacian spectrum
dc.subject.otherSubdivision graph
dc.subject.otherDegree-Kirchhoff index
dc.subject.otherKemeny’s constant
dc.subject.otherSpanning trees
dc.titleThe normalized Laplacian spectrum of subdivisions of a graph
dc.typeArticle
dc.subject.lemacLaplace, Transformacions de
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.1016/j.amc.2016.04.033
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S0096300316302831
dc.rights.accessOpen Access
local.identifier.drac17752605
dc.description.versionPostprint (published version)
local.citation.authorXie, P.; Zhang, Z.; Comellas, F.
local.citation.publicationNameApplied mathematics and computation
local.citation.volume286
local.citation.startingPage250
local.citation.endingPage256


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain